MathSciNet Relay Station
MathSciNet bibliographic data
MR1654021 (99m:11063) 11G05 (11R29)
Kida, Masanari Reduction of elliptic curves over certain real quadratic number fields. Math. Comp. 68 (1999), no. 228, 1679–1685.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement